Florida, 2011Hail and Damaging Winds in Florida, June 30, 2011
June 30, 2011 · NWS TAE · 19 events in 2 counties and zones
Scattered thunderstorms developed during the afternoon of June 30th. One storm became severe over Leon county and moved through downtown Tallahassee and into northern Wakulla county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $39,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed during the afternoon of June 30th. One storm became severe over Leon county and moved through downtown Tallahassee and into northern Wakulla county. Numerous trees and power lines were blown down in Tallahassee and surrounding areas as a result, causing significant power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 30, 2:10 PM EST, 26 minutes earlier.
Area forecast discussion, Jun 30, 2:10 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT THU JUN 30 2011
...A FEW STORMS MAY BE STRONG TO ISOLD SEVERE REST OF THIS AFTN INTO
EARLY EVE...
...WARMER AND DRIER WEATHER ON TAP INTO WEEKEND...
.SYNOPSIS...
CONVECTION DEVELOPED DURING EARLY AFTN ACROSS STALLED FRONT ALONG
CNTRL FL PANHANDLE INTERACTING WITH WEAK SEA BREEZE AND SEVERAL
OUTFLOW BOUNDARIES AIDED BY H5 TROUGH...HIGH PWATS/DEW POINTS. UNDER
TEMPS UP TO THE MID 90S AND AMPLE DEEP LYR MOISTURE...MODERATE
AMOUNTS OF MLCAPE HELPED DEEPEN THESE CELLS AS THEY DRIFTED NWD
ALONG SEABREEZE WITH ACTIVITY FOCUSED FROM LEON COUNTY E/SE TO DIXIE
COUNTY. ADDITIONAL ISOLD CELLS DEVELOPED ACROSS AL/GA COUNTIES. WEAK
LOW/MID LEVEL FLOW WILL FAVOR BRIEF PULSE STORMS AND A FEW CAN
GENERATE GUSTY WINDS INTO THIS EVE. ALSO CANNOT DISCOUNT BRIEF
SEVERE STORM WITH MICROBURSTS AND DAMAGING WINDS. THERE WERE VARIOUS
REPORTS OF WATERSPOUTS THIS MORNING AND AFTERNOON IN THE VICINITY OF
APALACHICOLA.
AT UPPER LEVELS...
THE LARGE SCALE LONGWAVE PATTERN REMAINS HIGHLY AMPLIFIED. THIS IS
HIGHLIGHTED BY A TROUGH OVER WRN STATES WITH LOW OVER SRN UT...A
RIDGE FROM DESERT SW NEWD TO ANTICYCLONE OVER SW KS THEN NNE ACROSS
UPPER MIDWEST/UPPER MS VALLEY REGIONS...AND A TROUGH OVER ERN MOST
STATES FROM 562DM LOW OVER QUE AND AXIS SWD TO 588DM LOW SW OF
APALACHICOLA.
DURING THE NEXT 24HRS...WRN TROUGH IS FORECAST TO MOVE NEWD ACROSS
THE NRN AND CNTRL PLAINS WITH ASSOCD POTENT GREAT BASIN SHORTWAVE
EJECTS ENE. THIS WILL FLATTEN RIDGE AND IT SHUNTS IT FURTHER NEWD TO
UPR MS VALLEY/UPR GREAT LAKES. IN RESPONSE...DOWNSTREAM UPPER TROUGH
SHUNTED E/NE FROM OFF ERN SEABOARD SWWD TO NE MOST GULF OF MEX.
ASSOCD CLOSED QUE LOW EDGES SLOWLY E AND OPENING INTO A TROUGH. H5
TROUGH AXIS SHOULD PUSH SOUTH OF CWA TONIGHT. LOCALLY THIS WILL
YIELD A PREDOMINANT DRY NORTHERLY FLOW. TLH VAD SHOWS VEERING FLOW
FROM SW AT SFC TO NW AT 2K TO NNE ABOVE 6K. THIS ALSO REFLECTED IN
MODEL SOUNDINGS. I.E. GFS TAE WITH 1.93 INCH PWAT AT 18Z THU
DECREASING TO 1.21 INCH PWAT AT 18Z FRI. FARTHER INTO ENCROACHING
DRIER AIR...DHN WITH 1.46 INCH PWAT AT 18Z THU DECREASING TO 1.14
INCH PWAT AT 18Z FRI.
AT LOWER LEVELS...
THE SUBTROPICAL RIDGE EXTENDS WWD ACROSS S FL AND INTO THE GULF.
LOOKING N...A STALLED WEAK FRONTAL BOUNDARY WAS NOTED ALONG THE FL
COAST. MODELS IMPLY THAT FRONT WILL DRIFT SOUTH AND STALL ALONG THE
COAST INTO FRIDAY AS HIGH PRESSURE DEVELOPS OVER THE WV APPALACHIAN
MOUNTAINS. LOOKING SOUTH...THE RIDGE AXIS WILL DRIFT NORTH INTO
CENTRAL FLORIDA FRIDAY AND THEN INTO SOUTH GEORGIA ON SATURDAY. ALL
THIS WILL WASH OUT SURFACE FRONT/TROUGHS B4 SATURDAY.
TS ARLENE WAS MOVING OVER THE E COAST OF MEXICO.
&&
.SHORT TERM...TONIGHT THROUGH SUNDAY.
SHORT TERM WILL SHOWS INCREASINGLY DRIER AIRMASS...FEWER CLOUDS AND
SLIGHTLY WARMER HIGHS AND COOLER LOWS EACH DAY THRU WEEKEND.
TONIGHT...UNLIKE RECENT NIGHTS...CONVECTION OVER LAND IS EXPECTED TO
DISSIPATE FAIRLY EARLY...BUT WILL LAST LONGER OVER THE APALACHEE BAY
AND POSSIBLY DIXIE COUNTY. WILL GO WITH 30-10% SE-NW POP GRADIENT.
LOWS FROM AROUND 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE
COAST.
FRIDAY...40-10% SE-NW POP GRADIENT DAYTIME...0 TO 20% N-S AT NIGHT.
HIGHS 90 COAST TO MID-UPPER 90S NORTH. LOWS NEAR 70 SE BIG
BEND/ADJACENT GA TO MID 70S PANHANDLE COAST.
SATURDAY...10-20% POPS DAYTIME...NIL POPS AT NIGHT. HIGHS 90 COAST
TO MID-UPPER 90S INLAND. LOWS UPPER 60S SE BIG BEND/ADJACENT GA
TO LOW 70S SE ALA/SW GA.
SUNDAY...NIL POPS. HIGHS 90S COAST TO UPPER 90S INLAND.
&&
.LONG TERM...SUN NIGHT THROUGH NEXT THU.
THE LONG TERM PERIOD BEGINS WITH RIDGING EXTENDING FROM SOUTHERN
CALIFORNIA EASTWARD TO THE TENNESSEE RIVER VALLEY. THERE IS A BREAK
BETWEEN THIS LARGE RIDGE AND THE BERMUDA RIDGE JUST OFF THE CAROLINA
COAST DUE TO A DEPARTING EAST COAST TROF. WITH THE RIDGING REMAINING
IN PLACE INTO AT LEAST MONDAY...POP CHANCES WILL REMAIN RELATIVELY
LOW AND CONFINED PRIMARILY TO THE SEA BREEZE ZONE IN THE AFTERNOON.
TEMPERATURES WILL RETURN TO NEAR THE 100 DEGREE MARK. RECORD HIGH
TEMPERATURES FOR TALLAHASSEE FOR THE FIRST PART OF JULY ARE IN THE
MID 100S (1931)...WHICH WITH THE EXPECTED PATTERN SHOULD BE SAFE.
BY TUESDAY...THE LARGE UPPER LOW OVER THE HUDSON BAY WILL DEEPEN AS
IT SURGES SOUTHEASTWARD INTO THE ST LAWRENCE RIVER VALLEY. THIS WILL
RESULT IN THE LARGE RIDGE RETREATING WESTWARD...WHILE THE EASTERN
COMPONENT WEAKENS CONSIDERABLY...CREATING A GAP BETWEEN THE WESTERN
CONUS RIDGE AND THE BERMUDA RIDGE. AS THIS OCCURS ON TUESDAY...AN
INCREASE IN MOISTURE IS EXPECTED TO ARRIVE FROM THE SOUTHERN GULF OF
MEXICO IN ASSOCIATION WITH A WESTWARD MOVING TROPICAL WAVE. RAIN
CHANCES WILL BE ON THE RISE AS DEEP LAYER MOISTURE INCREASES AS
WELL. MAX TEMPS WILL ALSO DROP OFF INTO THE MID 90S.
&&
.MARINE...
A TROUGH NEAR THE COAST WILL GRADUALLY SETTLE SWD ACROSS THE
WATERS WITH HIGH PRESSURE BECOMING ESTABLISHED TO THE N. THIS WILL
CREATED A PERIOD OF RATHER LIGHT WINDS WITH SEA BREEZE DOMINATING
THIS AFTERNOON INTO FRI WITH WINDS SWITCHING AROUND TO THE E BY SAT.
CONVECTIVE COVERAGE OVER THE WATERS WILL CONTINUE TO MAXIMIZE DURING
THE EARLY MORNING HOURS AND DROP OFF DURING THE MIDDAY TO AFTERNOON
HOURS. TS ARLENE WILL GENERATE SOME SWELLS WHICH WILL MOVE NEWD AND
LIKELY INCREASE RIP CURRENT RISK BY LATE WEEKEND.... ESPECIALLY OVER
PANHANDLE BEACHES.
&&
.AVIATION...
SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS MUCH OF THE REGION
EARLY THIS AFTERNOON. INTERESTING BAND THROUGH SOUTHERN AL INCLUDING
KDHN WITH A LACK OF CU...BUT EXPECT THIS AREA TO FILL IN WITH TIME.
THE CU FIELDS IS GIVING WAY TO A SCATTERING OF SHOWERS AND
STORMS...MAINLY TO THE EAST KDHN AND KECP...AND IT IS THE EASTERN
TERMINALS OF KTLH...KABY...AND KVLD THAT WILL SEE THE BEST CHANCES
FOR BRIEF VIS/CIG RESTRICTIONS ASSOCIATED WITH PASSING SHOWERS.
CONVECTION WILL DISSIPATE WITH THE SETTING OF THE SUN THIS EVENING
GIVING WAY TO PREVAILING VFR CONDITIONS THROUGH MUCH OF THE
OVERNIGHT. PATCHES OF MVFR VIS ARE POSSIBLE TOWARD DAWN...ESPECIALLY
FOR THOSE TERMINALS WHICH RECEIVE MEASURABLE RAINFALL TODAY.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY VALUES ARE GENERALLY EXPECTED TO REMAIN ABOVE
CRITICAL LEVELS OVER THE NEXT COUPLE OF DAYS. SHOWERS AND
THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND EARLY EVENING IS
EXPECTED TO BE ONLY ISOLATED IN NATURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 72 96 71 96 71 / 20 40 10 20 10
PANAMA CITY 76 90 76 92 75 / 20 20 20 20 10
DOTHAN 72 97 72 98 74 / 10 10 10 20 10
ALBANY 72 97 72 97 72 / 10 10 10 20 10
VALDOSTA 70 96 69 96 68 / 20 30 10 10 10
CROSS CITY 70 95 69 94 67 / 40 40 20 20 10
APALACHICOLA 75 90 75 91 71 / 20 30 20 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
BLOCK/MROCZKA/GODSEY
Hazardous weather outlook, Jun 30, 4:24 AM EST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 AM EDT THU JUN 30 2011
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
524 AM EDT THU JUN 30 2011 /424 AM CDT THU JUN 30 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN TODAY
ACROSS MAINLY THE FLORIDA BIG BEND AND EASTERN PANHANDLE WITH
COVERAGE DROPPING OFF RAPIDLY TO THE NORTH. THE STORMS IN
NORTHWEST FLORIDA WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND
GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG
THE FLORIDA PANHANDLE BEACHES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS
AND THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH
OF THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW
TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL.
DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND
SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND
AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK
AROUND 105 DEGREES ON THESE DAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
18-WOOL
In the hours before
Local storm report, Jun 30, 1:13 PM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL EMERGENCY MNGR
A WATER SPOUT WAS REPORTED JUST OFFSHORE OF COUNTY ROAD
30A ABOUT 11 MILES WEST OF APALACHICOLA OVER SAINT
VINCENT SOUND.
&&
DVDLocal storm report, Jun 30, 1:16 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A SECOND WATER SPOUT OVER SAINT
VINCENT SOUND IN PRACTICALLY THE SAME PLACE AS THE
EARLIER REPORT BEFORE NOON.
&&
DVDSpecial weather statement, Jun 30, 1:50 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT THU JUN 30 2011
FLZ019-301930-
MADISON FL-
250 PM EDT THU JUN 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MADISON COUNTY...
* UNTIL 330 PM EDT
AT 248 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES WEST OF MADISON...OR NEAR EBB...MOVING SOUTH AT
5 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3030 8347 3030 8379 3039 8379 3038 8379
3038 8376 3044 8372 3050 8373 3055 8367
3055 8364 3058 8361 3060 8361 3065 8350
TIME...MOT...LOC 1851Z 354DEG 5KT 3041 8368
42-DVDSpecial weather statement, Jun 30, 2:27 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT THU JUN 30 2011
FLZ017-302015-
LEON FL-
327 PM EDT THU JUN 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON COUNTY...
* UNTIL 415 PM EDT
AT 325 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES NORTH OF TALLAHASSEE...OR NEAR ORCHARD POND...
MOVING SOUTH AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3052 8404 3046 8404 3043 8408 3027 8408
3027 8424 3030 8425 3031 8445 3046 8444
3048 8440 3057 8438 3064 8430 3068 8429
3067 8401 3060 8401 3053 8398
TIME...MOT...LOC 1928Z 013DEG 8KT 3056 8431
42-DVDHail, Leon
- When
- June 30, 2:36 PM EST
- Where
- Leon County, 1.86 mi NNE of Killearn Estates
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 30.535, -84.210
Nickel sized hail was reported in the Shannon Lakes neighborhood on the north side of Tallahassee.
Thunderstorm Wind, Leon
- When
- June 30, 2:40 PM EST
- Where
- Leon County, 1.55 mi NNE of Winthrop Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.479, -84.246
Trees were blown down at the intersection of Noble Dr and Goose Pond Ct in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:40 PM EST
- Where
- Leon County, 1.38 mi ENE of Maclay Gardens
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 30.530, -84.230
Foxcroft Dr near Giles Place on the north side of Tallahassee was closed due to fallen trees. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:43 PM EST
- Where
- Leon County, 1.92 mi ENE of Winthrop Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.470, -84.230
Trees were blown down near the intersection of Capital Circle NE and Miccosukee Road in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:45 PM EST
- Where
- Leon County, 1.38 mi ENE of Tallahassee Community College
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.444, -84.317
Trees were blown down at the intersection of Ocala Rd and Honeysuckle Dr in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:45 PM EST
- Where
- Leon County, 1.46 mi NE of Tallahassee Community College
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.456, -84.324
Trees were blown down at the intersection of San Luis Rd and Don Andres Ave in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:47 PM EST
- Where
- Leon County, 1.33 mi WNW of Florida State University (Fsu)
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.448, -84.310
Trees were blown down at the intersection of W Call St and Chapel Dr in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:47 PM EST to 2:49 PM EST
- Where
- Leon County, 0.72 mi NW of Florida State University (Fsu) to 0.42 mi N of Fsu Doak Campbell Stadium
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 30.446, -84.300
A wind gust of 64 mph was measured on the roof of the Love Building on the Florida State University campus in Tallahassee. The FSU emergency manager reported that six trees and a power line were blown down on campus. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:47 PM EST
- Where
- Leon County, 0.69 mi N of Florida State University (Fsu)
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.450, -84.290
Trees were blown down on Old Bainbridge Rd north of West Brevard St in Tallahassee. Old Bainbridge Rd was closed at that location. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:52 PM EST
- Where
- Leon County, 0.85 mi WSW of Southwood
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 30.384, -84.222
A wind gust of 60 mph was measured by weather equipment at the Florida State University K-12 school located at 3000 School House Rd near the Southwood community.
Thunderstorm Wind, Leon
- When
- June 30, 2:52 PM EST
- Where
- Leon County, Southwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.390, -84.210
A tree was uprooted and a stop sign was blown down. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:52 PM EST
- Where
- Leon County, 1.5 mi SE of Indian Head Acres
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.402, -84.235
Trees were blown down near the intersection of Blairstone Rd and Capital Circle SE in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 2:52 PM EST
- Where
- Leon County, 1.75 mi E of Belair
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 30.384, -84.241
Trees were blown down at the intersection of Tram Rd and Merchants Row Blvd on the southeast side of Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- June 30, 3:16 PM EST
- Where
- Leon County, Woodville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 30.320, -84.240
Trees and power lines were blown down in the Woodville area. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- June 30, 3:18 PM EST
- Where
- Wakulla County, 1.83 mi NW of Vereen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.290, -84.250
A power line was blown down near the intersection of Bob Miller Rd and Grantham Ln in the northern part of the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- June 30, 3:20 PM EST
- Where
- Wakulla County, Vereen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.270, -84.230
A tree was blown down along Highway 363 near the Wakulla/Leon county border. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- June 30, 3:35 PM EST
- Where
- Wakulla County, 0.17 mi ESE of Hilliardville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.279, -84.387
A power line was blown down near 852 Bloxham Cutoff Rd. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- June 30, 3:35 PM EST
- Where
- Wakulla County, 0.71 mi NNW of Newport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.200, -84.183
A power line was blown down near the intersection of Highway 267 and Highway 98. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- June 30, 3:35 PM EST
- Where
- Wakulla County, 1.6 mi SSW of Wakulla Springs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.210, -84.314
A tree was blown down near the intersection of Wakulla Arran Rd and Spring Creek Highway near Crawfordville. The monetary damage figure provided is a rough estimate.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Wisconsin, June 30, 20111 death · 3 injured · $240,000 · 71 kt wind · 3 events
- Hail and Damaging Winds in Illinois, June 30, 2011$18 million · 2.75 in hail · 20 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 30, 20111 death · 3 events
- Debris Flow in Colorado, June 30, 20111 death · 1 event
- Tornado and Heavy Rain in Texas, June 30, 20111 injured · $500,000 · EF1 · 2 events
- Hail and Damaging Winds in Colorado, June 30, 20112 injured · $400,000 · 1.25 in hail · 18 events
- Hail and Damaging Winds in Texas, June 30, 2011$425,000 · 1 in hail · 17 events
- Hail and Damaging Winds in Nebraska, June 30, 2011$105,000 · 1.5 in hail · 22 events
- Damaging Winds in South Dakota, June 30, 2011$104,000 · 61 kt wind · 12 events
- Damaging Winds and Lightning Strike in Georgia, June 30, 2011$60,000 · 52 kt wind · 3 events
- Marine Thunderstorm Winds and Waterspout in Lake Michigan, June 30, 2011$50,000 · 82 kt wind · 5 events
- Hail and Damaging Wind in South Dakota, June 30, 2011$20,000 · 1.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 314781, 314787, 314788, 314789, 314790, 314793, 314795, 314796, 314798, 314800, 314802, 314803, 314804, 314806, 314807, 314808, 314811, 314815, 314831.